# SDR SIMA200305010

- Difficulty date: January 30, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530659011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING IMBV INSPECTION A LEVEL 2 FINDING FOUND, LEFT LOWER FORWARD NR 1 SEAT TRACK CORRODED AROUND HARDWARE.  REMOVED AND INSTALLED LEFT LOWER NR 1 SEAT TRACK IAW EMB 145 SRM 53-01-06.  (M)
